# SDR CA000320020

- Difficulty date: February 21, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 74,881 hours
- Engine: Pwa JT8D7
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Breaker
- Part number: MS265741
- Condition: Failed
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) VERY STRONG SMELL OF SMOKE AFTER TAKEOFF FROM GALLEY AREA. DECLARED EMER AND RETURNED TO GATE. FOUND NR 1 COFFEE MAKER 10 AMP CB AT FAULT AND REPLACED.
